Abstract:
We consider a parametric family of continuous maps of a compact metric space which continuously depend on a parameter ranging over a metric space. The topological pressure of maps in any such family is studied as a function of the parameter from the viewpoint of the Baire classification of functions.
This publication is cited in the following 1 articles:
A. N. Vetokhin, “On some properties of topological entropy and topological pressure of families of dynamical systems continuously depending on a parameter”, Differ. Equ., 55:10 (2019), 1275–1283